# SDR HEEA0014851

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 312320201
- Condition: Faulty
- Location: Bleed Air System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE NOT READING CORRECTLY.  TIME SINCE REPAIR 0:00.
